Dividing the expected payoff resulting from joint actions
Pierre Dehez ()
Economics Bulletin, 2024, vol. 44, issue 3, 880 - 888
Abstract:
We consider situations where players hit targets with known probabilities and are rewarded according to given rules. The division of the expected payoff resulting from their joint actions is studied in the context of transferable utility games, using the Shapley value as the allocation rule.
Keywords: probability games; product games; Shapley value (search for similar items in EconPapers)
JEL-codes: C7 D7 (search for similar items in EconPapers)
Date: 2024-09-30
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2024/Volume44/EB-24-V44-I3-P66.pdf (application/pdf)
Related works:
Working Paper: Dividing the expected payoff resulting from joint actions (2023) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-23-00522
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().